# SDR 99ZZZX4603

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4964G
- Make and model: Cessna 172N
- Aircraft serial: 17273511
- Engine: Lyc O320H2AD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Cracked
- Location: Crankcase
- Part time: 3,222 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INVESTIGATED OIL LEAK.  FOUND CRANKCASE TO BE CRACKED AT LEFT FRONT OF CASE.  CRACK STARTS AT LOWER THROUGH STUD HOLE, RUNS BACK HORIZONTALLY .50 INCH THEN VERTICAL 2.50 INCHES.  AIRCRAFT WAS INVOLVED IN A PROPELLER STRIKE 1,330 HOURS AGO.  SUSPECT THIS MAY HAVE LED TO THE CRACK.
